# SDR LR7A04037

- Difficulty date: April 3, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 22,213 hours, 10,755 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC3212 FOUND RMLG WHEEL WELL BEAM ASSY CRACKED AT FS 530 AND 569, RBL 62, WL 240.  REPLACED BEAM IAW SRM SMP 583 51-60 AND 51-70.  NR 2086
